RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 5, Pages 1053–1063 (Mi izv1879)  

This article is cited in 1 scientific paper (total in 1 paper)

Normal forms relative to the action of a group on a space

G. R. Belitskii


Abstract: The author proposes a normal form relative to the action of a group on a space in the presence of a filtration. Considered as examples are the actions of various groups of transformations of coordinates on the space of formal series.
Bibliography: 8 titles.

Full text: PDF file (832 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:5, 1001–1010

Bibliographic databases:

UDC: 517.5
MSC: 58C25
Received: 10.05.1976

Citation: G. R. Belitskii, “Normal forms relative to the action of a group on a space”, Izv. Akad. Nauk SSSR Ser. Mat., 41:5 (1977), 1053–1063; Math. USSR-Izv., 11:5 (1977), 1001–1010

Citation in format AMSBIB
\Bibitem{Bel77}
\by G.~R.~Belitskii
\paper Normal forms relative to the action of a~group on a~space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 5
\pages 1053--1063
\mathnet{http://mi.mathnet.ru/izv1879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=478207}
\zmath{https://zbmath.org/?q=an:0366.57011|0394.58003}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 5
\pages 1001--1010
\crossref{https://doi.org/10.1070/IM1977v011n05ABEH001755}


Linking options:
  • http://mi.mathnet.ru/eng/izv1879
  • http://mi.mathnet.ru/eng/izv/v41/i5/p1053

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Basov, A. S. Vaganyan, “Finding the Incomplete Belitskii Normal Form of a Hamiltonian System”, Funct. Anal. Appl., 48:4 (2014), 242–249  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:181
    Full text:70
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019